# SDR CA981125053

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Propeller: Mcauly 1C160DTM
- System (JASC): 2300 · Communications System
- Part: Cover
- Part number: 18071
- Condition: Missing
- Location: Noise Filter
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAS AN RFI 70 FIRE WALL MOUNTED RADIO NOISE FILTER.  THE COVER OVER THE TERMINALS WAS MISSING.  CAR WARMER MOUNTED ON AFT LEFT SIDE OF ENGINE MOUNT, THE CORD WAS ROUTED UP TO OIL FILLER DOOR ON TOP OF RIGHT SIDE.  THE TYE WRAP BROKE ON THE PLUG IN CORD AND CORD WAS NOW ABLE TO GO TO FIREWALL.  PLUG MADE CONTACT WITH TERMINALS OF NOISE FILTER CAUSING A FLUCTUATION ON VOLT GAUGE AND PILOT COULD SMELL SOMETHING.
